Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Reasons for delayed periods for a 35 year old - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions
Doctor :   hi
User :   hi doctor
Doctor :   r u there
User :   ya
Doctor :   please go ahead with ur medical query
User :   i havent got my periods
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Dependents: Yes/ No.
Doctor :   when was the last time around u had ur menses
Doctor :   is ur periods regular?
User :   35-female-housewife-married
User :   ya
User :   30 days back
Doctor :   once in how many days u get ur peroids
User :   25 days
Doctor :   ok
Doctor :   did u have intercourse in between?
User :   ya but precautionally
Doctor :   please do a urine pregnancy done
User :   i m having d medicenes 4 tb 4 last 6 months
Doctor :   i didnt get u
Doctor :   could u specify what medicines you are taking
User :   medicene 4 tuberculosis
Doctor :   get a urine pregnancy done
Doctor :   if it is positive
Doctor :   u can consult the gynecologist
Doctor :   ok
User :   ok
Doctor :   then is it possible
Doctor :   if ur pills
Doctor :   u can get pregnant
Doctor :   r u able to follow
User :   no
Doctor :   some tb medicines will cause contraception failure
User :   but my husband uses condom
Doctor :   no contraceptive method is 100% fail proof
User :   ok
Doctor :   i would suggest u to do a urine pregnancy test
Doctor :   and if ur pregnant to consult gynecologist for further management
User :   in how many days it comes in test
Doctor :   u can do it tommorow morning
Doctor :   usually after first day of ur missed periods
Doctor :   u can do the test
User :   is there any tablet to take if d result is positive
Doctor :   if u have intercourse within 72 hours
Doctor :   it will be effective
User :   otherwise
Doctor :   Have you filled the feedback form which I have sent?
User :   ya
Doctor :   it wont help u much
Doctor :   u need to take emergency contraceptive pill
Doctor :   within 72 hours
Doctor :   any doubts
User :   sometimes i feel a severe pain in right side of my stomach
Doctor :   please ask
Doctor :   ok
Doctor :   since when
User :   15-20 days
Doctor :   ok
Doctor :   any lose stools
User :   no
Doctor :   or diarrhea? do u have bleeding ?
User :   no
Doctor :   ok
Doctor :   get ultrasound scan done
Doctor :   and get back to us
Doctor :   or write to us
Doctor :   confirm ur correct details
Doctor :   please
Doctor :   r u there
User :   this is ok
Doctor :   bye for now
Doctor :   have a nice day
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor